| Model Number |
P200DNUS |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the alarm for mute/silent lamp lit up during testing.Event occurred before patient use.There was no patient involvement and no harm/adverse event reported.
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.One device was received.No abnormality related to the reported event was confirmed on the product's appearance.It was confirmed that the low battery voltage alarm was flashing and sounding even after replacing the battery with a new one.The cause is a failure of the main alarm board.The customer was informed that it could not be repaired because the defective part was out of stock and there was no prospect of receiving it.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.